Processing may take a few seconds...

Article


Title

Modelling Pascal traffic in overflow systems

Authors

[ 1 ] Instytut Sieci Teleinformatycznych, Wydział Informatyki i Telekomunikacji, Politechnika Poznańska | [ P ] employee | [ D ] phd student

Scientific discipline (Law 2.0)

[2.3] Information and communication technology

Year of publication

2020

Published in

International Journal of Electronics and Telecommunications

Journal year: 2020 | Journal volume: vol. 66 | Journal number: no. 1

Article type

scientific article

Publication language

english

Keywords
EN
  • negative binomial distribution
  • Pascal traffic
  • multiservice traffic
  • overflow system
Pages (from - to)

155 - 160

DOI

10.24425/ijet.2020.131857

URL

http://ijet.pl/index.php/ijet/article/view/10.24425-ijet.2020.131857

License type

CC BY (attribution alone)

Open Access Mode

open journal

Open Access Text Version

final published version

Date of Open Access to the publication

at the time of publication

Ministry points / journal

40.0

Ministry points / journal in years 2017-2021

70.0

This website uses cookies to remember the authenticated session of the user. For more information, read about Cookies and Privacy Policy.